# SDR SWAA2023021499293

- Difficulty date: February 5, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H OVER WING EMERGENCY EXIT WINDOW LIGHT BALLAST BAD<[01] REMOVED R/H OVER WING EMERGENCY EXIT DOORWAY LINING IAW AMM 25-21-70-000-801;[02] REMOVED LIGHT ASSY BALLAST FROM R/H OVER WING EXIT AND INSTALLED NEW LIGHT ASSY BALLAST ON R/H OVER WING EXIT IAW AMM 33-21-00-960-802. LIGHT CHECKS GOOD;[03] OK TO CLOSE GIVEN;[04] VERIFIED STEP 2; OPS CHECKED GOOD;[05] REINSTALLED EMERGENCY EXIT DOOR LINING ON THE R/H OVER WING EXIT IAW AMM 25-21-20-400-801. CHECKS GOOD;[06] VERIFIED STEP 5; JOB COMPLETE; AUDIT C/W
